zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
General existence theorems, alternative theorems and applications to minimax problems. (English) Zbl 1192.49015
Summary: We establish general theorems on maximal elements, coincidence points and nonempty intersections for set-valued mappings on GFC-spaces and show their equivalence. Applying them we derive equivalent forms of alternative theorems. As applications, we develop in detail general types of minimax theorems. The results obtained improve or include as special cases several recent ones in the literature.

MSC:
49J40Variational methods including variational inequalities
54H25Fixed-point and coincidence theorems in topological spaces
49J35Minimax problems (existence)
47H04Set-valued operators
49J53Set-valued and variational analysis
WorldCat.org
Full Text: DOI
References:
[1] Anh, L. Q.; Khanh, P. Q.: Existence conditions in symmetric multivalued vector quasiequilibrium problems, Control cyber. 36, 519-530 (2007) · Zbl 1166.49017
[2] Ding, X. P.: Maximal element theorems in product FC-spaces and generalized games, J. math. Anal. appl. 305, 29-42 (2005) · Zbl 1120.91001 · doi:10.1016/j.jmaa.2004.10.060
[3] Ding, X. P.: Maximal element of GKKM-majored mappings in product FC-spaces and applications (I), Nonlinear anal. 67, 963-973 (2007) · Zbl 1122.54021 · doi:10.1016/j.na.2006.06.037
[4] Ding, X. P.: Maximal element of GKKM-majored mappings in product FC-spaces and applications (II), Nonlinear anal. 67, 3411-3423 (2007) · Zbl 1127.54016 · doi:10.1016/j.na.2006.10.025
[5] Hai, N. X.; Khanh, P. Q.; Quan, N. H.: Some existence theorems in nonlinear analysis for mappings on GFC-spaces and applications, Nonlinear anal. 71, 6170-6181 (2009) · Zbl 1188.49006 · doi:10.1016/j.na.2009.06.033
[6] Deguire, P.; Tan, K. K.; Yuan, X. Z.: The studies of maximal elements fixed points for LS-majorized mappings and their applications to minimax and variational inequalities in product topological spaces, Nonlinear anal. 37, 933-951 (1999) · Zbl 0930.47024 · doi:10.1016/S0362-546X(98)00084-4
[7] Hai, N. X.; Khanh, P. Q.: Systems of set-valued quasivariational inclusion problems, J. optim. Theory appl. 135, 55-67 (2007) · Zbl 1126.49022 · doi:10.1007/s10957-007-9222-0
[8] Zhou, J.; Tian, G.: Transfer method for characterizing the existence of maximal elements of binary relations on compact or noncompact sets, SIAM J. Optim. 2, 360-375 (1992) · Zbl 0778.90086 · doi:10.1137/0802018
[9] Border, K. C.: Fixed-point theorems with applications to economics and game theory, (1985) · Zbl 0558.47038
[10] Ding, X. P.: Coincidence theorems with applications to minimax inequalities, section theorem and best approximation in topological spaces, Nonlinear studies 7, 211-225 (2000) · Zbl 0987.54052
[11] Khanh, P. Q.; Luu, L. M.: Some existence results quasivariational inequalities involving multifunctions and applications to traffic equilibrium problems, J. global optim. 32, 551-568 (2005) · Zbl 1097.49012 · doi:10.1007/s10898-004-2693-8
[12] Hai, N. X.; Khanh, P. Q.: Existence of solutions to general quasiequilibrium problems and applications, J. optim. Theory appl. 133, 317-327 (2007) · Zbl 1146.49004 · doi:10.1007/s10957-007-9170-8
[13] Hai, N. X.; Khanh, P. Q.: The existence of approximate solutions to general quasiequilibrium problems, Vietnam J. Math. 35, 563-572 (2007) · Zbl 1217.49013
[14] Hai, N. X.; Khanh, P. Q.; Quan, N. H.: On the existence of solutions to quasivariational inclusion problems, J. global optim. 45, 565-581 (2009) · Zbl 1190.49009
[15] Khaliq, A.: Implicit vector quasi-equilibrium problems with applications to variational inequalities, Nonlinear anal. 63, 1823-1831 (2005) · Zbl 1224.90195 · doi:10.1016/j.na.2005.01.070
[16] P.Q. Khanh, N.H. Quan, Intersection theorems, coincidence theorems and maximal-element theorems in GFC-spaces, Optimization (in press) · Zbl 1185.49007 · doi:10.1080/02331930903500324
[17] Horvath, C.: Some results on multi-valued mappings and inequalities without convexity, Nonlinear and convex analysis, 99-106 (1987) · Zbl 0619.55002
[18] Lassonde, M.: On the use of KKM multifunctions in fixed point theory and related topics, J. math. Anal. appl. 97, 151-201 (1983) · Zbl 0527.47037 · doi:10.1016/0022-247X(83)90244-5
[19] Tarafdar, E.: A fixed point theorem equivalent to the Fan--knaster--Kuratowski--mazurkiewicz theorem, J. math. Anal. appl. 8, 475-479 (1987) · Zbl 0644.47050 · doi:10.1016/0022-247X(87)90198-3
[20] Khanh, P. Q.; Quan, N. H.; Yao, J. -C.: Generalized KKM type theorems in GFC-spaces and applications, Nonlinear anal. 71, 1227-1234 (2009) · Zbl 1176.47041 · doi:10.1016/j.na.2008.11.055
[21] P.Q. Khanh, N.H. Quan, The solution existence of general inclusions using generalized KKM theorems with applications to minimax problems (submitted for publication) · Zbl 1202.49009 · doi:10.1007/s10957-010-9690-5
[22] Lin, L. J.; Wan, W. P.: KKM theorems and coincidence theorems with applications to the existence of equilibria, J. optim. Theory appl. 123, 105-122 (2004) · Zbl 1114.49011 · doi:10.1023/B:JOTA.0000043993.76191.58
[23] Yang, M. G.; Deng, L.: Equilibria of nonparacompact generalized games with lc-majorized correspondences in FC-spaces, Nonlinear anal. 70, 890-903 (2009) · Zbl 1190.54037 · doi:10.1016/j.na.2008.01.019
[24] Ding, X. P.; Xia, F. Q.: Equilibria of noncompact generalized games with lfc-majorized correspondences in G-convex spaces, Nonlinear anal. 56, 831-849 (2004) · Zbl 1087.91007 · doi:10.1016/j.na.2003.10.015
[25] Lin, L. J.: Applications of a fixed point theorem in G-convex, Nonlinear anal. 46, 601-608 (2001) · Zbl 1001.47041 · doi:10.1016/S0362-546X(99)00456-3
[26] Lin, L. J.; Yu, Z. T.: Fixed point theorems and equilibrium problems, Nonlinear anal. 43, 987-999 (2001) · Zbl 0989.47051 · doi:10.1016/S0362-546X(99)00202-3
[27] Chowdhury, M. S. R.; Tarafdar, E.; Tan, K. K.: Minimax inequalities on G-convex spaces and applications to generalized games, Nonlinear anal. 43, 253-257 (2001) · Zbl 0978.47050 · doi:10.1016/S0362-546X(99)00193-5
[28] Lin, L. J.; Ansari, Q. H.; Wu, J. Y.: Geometric properties and coincidence theorems with applications to generalized vector equilibrium problems, J. optim. Theory appl. 117, 121-137 (2003) · Zbl 1063.90062 · doi:10.1023/A:1023656507786
[29] Lin, L. J.; Chen, H. L.: The study of KKM theorems with applications to vector equilibrium problems and implicit variational inequalities problems, J. global optim. 32, 135-157 (2005) · Zbl 1079.90153 · doi:10.1007/s10898-004-2119-7
[30] Fang, M.; Huang, N. J.: KKM type theorems with applications to generalized vector equilibrium problems in FC-spaces, Nonlinear anal. 67, 809-817 (2007) · Zbl 1121.47037 · doi:10.1016/j.na.2006.06.040
[31] Balaj, M.; Lin, L. J.: Fixed points, coincidence points and maximal elements with applications to generalized equilibrium problems and minimax theory, Nonlinear anal. 70, 393-403 (2009) · Zbl 1157.54017 · doi:10.1016/j.na.2007.12.005
[32] Balaj, M.: Alternative principles and minimax inequalities in G-convex spaces, Appl. math. Mech. (English ed.) 29, 665-672 (2008) · Zbl 1231.54011 · doi:10.1007/s10483-008-0510-x
[33] Ding, X. P.: Generalized G-KKM theorems in generalized convex spaces and their applications, J. math. Anal. appl. 266, 21-37 (2002) · Zbl 1006.47041 · doi:10.1006/jmaa.2000.7207
[34] Deng, L.; Yang, M. G.: Coincidence theorems with applications to minimax inequalities, section theorems, best approximations and multiobjective games in topological spaces, Acta math. Sinica, English series 22, 1809-1818 (2006) · Zbl 1129.54024 · doi:10.1007/s10114-005-0743-x
[35] Yuan, X. Z.: Extensions of Ky Fan section theorem and minimax inequality theorems, Acta math. Hungary 71, 171-182 (1996) · Zbl 0853.49009 · doi:10.1007/BF00052107
[36] Ha, C. W.: On a minimax inequality of Ky Fan, Proc. amer. Math. soc. 99, 680-682 (1987) · Zbl 0633.47037